# SDR GUUA04040803

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,174 hours, 33,882 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Obstructed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 9188,  ON FINAL APPROACH CONTROL COLUMN JAMMED.  REQUIRED STRENGTH OF BOTH CREW MEMBERS TO OVER COME.  MAINT DETERMINED THAT A WIRE BUNDLE FROM UNDER AND FWD OF THE INSTRUMENT PANEL WAS INTERFERING WITH THE CONTROL COLUMN.  THE WIRE BUNDLE WAS POSITIONED AND SECURED UP AND OUT OF THE WAY.  OPERATIONAL FLIGHT SATISFACTORY.
